STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON CS INSERT NO 5 9MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Back to Search Results |
| Catalog Number |
5531-G-509-E |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Ambulation or Postural Difficulties (2544)
| Date of Event |
08/13/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Reported event: an event regarding disassociation issues involving a triathlon insert was reported.The event was not confirmed.Method & results: product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient had to be revised three weeks post-op due to the insert not being fully seated into the baseplate.The exact cause of the event could not be determined because insufficient information was provided.Further information such as return of the device and/or photographs of the reported event are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.
Event or Problem Description
It was reported that the patient's right knee was revised 3 weeks post-op due to the insert not being fully seated into the baseplate.Surgeon reported that upon initial review of x-ray, the insert appeared to be seated, but on review, thought that it may have been up slightly.Intra-operatively, it was confirmed that the insert was only partially seated.A 5x9 cs insert was exchanged for another.Rep confirmed that no further information will be released by the hospital or surgeon.